VOL. 64 · NO. 3 | July, 2012
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 64 (3), (July, 2012)
No abstract available
Articles
Gopal PRASAD, Sai-Kee YEUNG
J. Math. Soc. Japan 64 (3), 683-731, (July, 2012) DOI: 10.2969/jmsj/06430683
KEYWORDS: arithmetic lattices, Bruhat-Tits theory, volume formula, Cohomology, 11F06, 22E40, 11F75
Shun SHIMOMURA
J. Math. Soc. Japan 64 (3), 733-781, (July, 2012) DOI: 10.2969/jmsj/06430733
KEYWORDS: difference second Painlevé equation, second Painlevé equation, continuous limit, asymptotic solution, 39A45, 34M55
Tomohiro KAWAKAMI, Kota TAKEUCHI, Hiroshi TANAKA, Akito TSUBOI
J. Math. Soc. Japan 64 (3), 783-797, (July, 2012) DOI: 10.2969/jmsj/06430783
KEYWORDS: local o-minimality, cell decomposition, simple products, 03C64
Yu KAWAKAMI, Daisuke NAKAJO
J. Math. Soc. Japan 64 (3), 799-821, (July, 2012) DOI: 10.2969/jmsj/06430799
KEYWORDS: improper affine sphere, Lagrangian Gauss map, complete, weakly complete, exceptional value, flat front, Bernstein type theorem, Liouville property, 53A15, 30D35, 53A35, 53C42
Kouki TANIYAMA
J. Math. Soc. Japan 64 (3), 823-849, (July, 2012) DOI: 10.2969/jmsj/06430823
KEYWORDS: multiplicity, category, topological space, group, module, knot, 18D99, 13C05, 20E99, 57M25, 57M99
Mitsuhiro NAKAO
J. Math. Soc. Japan 64 (3), 851-883, (July, 2012) DOI: 10.2969/jmsj/06430851
KEYWORDS: energy decay, Nonlinear wave equation, Localized dissipation, 35B35, 35L70
The Anh BUI
J. Math. Soc. Japan 64 (3), 885-902, (July, 2012) DOI: 10.2969/jmsj/06430885
KEYWORDS: spectral multiplier theorems, non-negative self-adjoint operator, heat semigroup, space of homogeneous type, 42B20, 42B35, 47B38
Alexander ARHANGEL′SKII, Jan VAN MILL
J. Math. Soc. Japan 64 (3), 903-926, (July, 2012) DOI: 10.2969/jmsj/06430903
KEYWORDS: homogeneity, unique homogeneity, Polish space, product, linearly ordered space, semitopological group, quasitopological group, Topological Group, 54C05, 54H11, 54H15, 54H05, 54G20
Francesco GUARALDO
J. Math. Soc. Japan 64 (3), 927-939, (July, 2012) DOI: 10.2969/jmsj/06430927
KEYWORDS: representation theory, equivariant Nash conjecture, 20G05, 57S15, 14P20
Gianluca OCCHETTA, Valentina PATERNO
J. Math. Soc. Japan 64 (3), 941-967, (July, 2012) DOI: 10.2969/jmsj/06430941
KEYWORDS: rationally connected manifolds, Rational curves, 14M22, 14J40, 14E30
Toshiaki ADACHI
J. Math. Soc. Japan 64 (3), 969-984, (July, 2012) DOI: 10.2969/jmsj/06430969
KEYWORDS: Kähler magnetic fields, Trajectories, trajectory-spheres, trajectory-harps, Comparison theorem, theorem of Hopf-Rinow, theorem of Hadamard-Cartan, 53C22, 53B35
Rafael LÓPEZ, Marian Ioan MUNTEANU
J. Math. Soc. Japan 64 (3), 985-1003, (July, 2012) DOI: 10.2969/jmsj/06430985
KEYWORDS: homogeneous space, translation surface, minimal surface, 53B25
Ryushi GOTO
J. Math. Soc. Japan 64 (3), 1005-1052, (July, 2012) DOI: 10.2969/jmsj/06431005
KEYWORDS: Ricci-flat Kähler metric, Einstein-Sasakian metric, Monge-Ampère equation, Calabi-Yau structures, 53C25, 53C55
Back to Top